Advertisement

The stable manifold theorem via an isolating block

  • Richard McGehee
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 312)

Keywords

Unit Disc Lipschitz Function Stable Manifold Lipschitz Constant Smooth Submanifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    C. Conley and R. Easton, "Isolated Invariant Sets and Isolating Blocks," Trans. Amer. Math. Soc., Vol. 158, No.1 (1971), 35–61.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    P. Hartman, Ordinary Differential Equations, John Wiley and Sons, New York, 1964.zbMATHGoogle Scholar
  3. 3.
    R. McGehee, "A Stable Manifold Theorem for Degenerate Fixed Points with Applications to Celestial Mechanics," (to appear).Google Scholar

Copyright information

© Springer-Verlag 1973

Authors and Affiliations

  • Richard McGehee

There are no affiliations available

Personalised recommendations